My heart doctor dx me with benign palpitations in Feb 06, never had any heart problems before. Had all the test done, everything came back with no problems with my heart. Wore a holter monitor for a month. My question is how can a cardiologist determine that palpitations are benign, and not something worse? I am learning to live with these stupid things. I have read previous posting regarding pvc's and this site has really helped me. Thank you so much.
I am a 44 y/o female that have a long hx of palpitations with no medicine.For the past 6 mons I have had an increase in them. Been to the ER 7 or 8 times this year with severe case palpitations and light headedness only to be sent home with a dx of palpitations and to f/u with PCP who put me on meds for anxiety which I stopped taking because they made me very sick.I saw a Cardiologist and had Echocardiogram/Tread mill stress/Tilt table and some labs and they were all normal.I get them worse during exercise and have to stop and it takes about 30 minutes to recover.I also get light headed along with the palpitations sometimes.I am not on any meds.No HBP, diabetes, elevated cholesterol, or any other diagnosis.I know I am not suffering from anxiety and there has been no change in my life. I am not stressed, dont take anything with caffeine.What could this be? I have no other medical problems. I also wore the monitor for 30 days-negative.Could it be hormonal? I can be laying down in bed and it will happen.Sometimes I have numbness and tingling in my left arm and left leg and foot. On several occasions, my legs felt very heavy like logs and I could barely lift them to walk. EKGS at ER have all been normal.Please shed some insight.Thank you all
i am 21 and i experience palpatations benign is what they told me in the hospital...they last only a few minutes but only occur 1 in several months...doctors say nothing is wrong and gave me no meds..a couple years ago i overdosed on cocaine and i was feeling terrible for a whole month after that cause my heart was pounding terribly non stop but it went away..i think my body was withdrawing the drug...but anyways i do experience a few symptoms while its occuring and i get horribly scared and feel like im going to die..but it only last a few minutes should i worry????please help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.